| Model Number |
M0062101400 |
| Medical Device Problem Code |
Burst Container or Vessel (1074)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/02/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Weight: (b)(6) kg.(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
Event or Problem Description
Note: this report pertains to three nephromax dilatation balloon catheters that were used in the same patient and procedure.It was reported to boston scientific corporation that three nephromax dilatation balloon catheters were used in the right kidney during a right percutaneous nephrolithonomy (pcnl) procedure performed on (b)(6) 2020.According to the complainant, during the procedure, it was noted that the balloons ruptured.The procedure was completed with another nephromax dilatation balloon catheter.There were no patient complications reported as a result of this event.